# SDR IPXA2025102991965

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 31,297 hours, 20,491 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT RIGHT FUEL TANK WENT 3000 LBS LESS THAN LEFT. INITIALLY WHEN BALANCED RIGHT TANK DROPPED 500 LBS IN TEN MINS THEN 1200 IN 30 MINS. LANDED WITH 3800 LBS LESS IN RIGHT TANK.
